Dr. Michael Drazin

Dr. Michael Drazin Professor Emeritus
  • 1 765 49-41947
  • MATH 745
mpdrazin@purdue.edu
Research Interest(s):
noncommutative algebra

Publications listed in MathSciNet

  • [1] Michael P. Drazin. Generalizations of Fitting's lemma in arbitrary associative rings. Comm. Algebra, 29(8):3647-3675, 2001.
  • [2] Michael P. Drazin and Mark L. Roberts. Polynomial, multiplicative, and special radicals. Comm. Algebra, 28(6):3073-3093, 2000.
  • [3] Roy O. Davies, Michael P. Drazin, and Mark L. Roberts. Universal properties of infinite matrices. J. Algebra, 180(2):402-411, 1996.
  • [4] Michael P. Drazin and Mark L. Roberts. Diagonalizability of traces. J. Pure Appl. Algebra, 80(2):117-121, 1992.
  • [5] Michael P. Drazin. Extremal definitions of generalized inverses. Linear Algebra Appl., 165:185-196, 1992.
  • [6] Michael P. Drazin. Natural *-representations of inverse semigroups by operators. J. Algebra, 123(1):74-98, 1989.
  • [7] Michael P. Drazin. The identity element in inverse semigroup algebras. In Semigroups and their applications (Chico, Calif., 1986), pages 43-46. Reidel, Dordrecht, 1987.
  • [8] Michael P. Drazin. A partial order in completely regular semigroups. J. Algebra, 98(2):362-374, 1986.
  • [9] Michael P. Drazin. Structure matrices of algebras. J. Algebra, 87(1):247-260, 1984.
  • [10] M. P. Drazin. Differentiation of generalized inverses. In Recent applications of generalized inverses, volume 66 of Res. Notes in Math., pages 138-144. Pitman, Boston, Mass., 1982.
  • [11] Robert E. Hartwig and Michael P. Drazin. Lattice properties of the -order for complex matrices. J. Math. Anal. Appl., 86(2):359-378, 1982.
  • [12] Michael P. Drazin. Maschke's theorem for semigroups. J. Algebra, 72(1):269-278, 1981.
  • [13] Michael P. Drazin. Natural structures on semigroups with involution. Bull. Amer. Math. Soc., 84(1):139-141, 1978.
  • [14] M. P. Drazin. Vanishing coefficients and binomial congruences. Duke Math. J., 33:715-720, 1966.
  • [15] M. P. Drazin and E. V. Haynsworth. A theorem on matrices of 0's and 1's. Pacific J. Math., 13:487-495, 1963.
  • [16] Michael P. Drazin and Emilie V. Haynsworth. Criteria for the reality of matrix eigenvalues. Math. Z., 78:449-452, 1962.
  • [17] M. P. Drazin. Rings with central idempotent or nilpotent elements. Proc. Edinburgh Math. Soc. (2), 9:157-165, 1958.
  • [18] M. P. Drazin. Pseudo-inverses in associative rings and semigroups. Amer. Math. Monthly, 65:506-514, 1958.
  • [19] M. P. Drazin. Rings with nil commutator ideals. Rend. Circ. Mat. Palermo (2), 6:51-64, 1957.
  • [20] M. P. Drazin. The nilpotence of nil subrings. Amer. J. Math., 79:67-72, 1957.
  • [21] M. P. Drazin. A generalization of polynomial identities in rings. Proc. Amer. Math. Soc., 8:352-361, 1957.
  • [22] M. P. Drazin. Another note on Hermite polynomials. Amer. Math. Monthly, 64:89-91, 1957.
  • [23] Martin Beale and Michael Drazin. Sur une note de Farquharson. C. R. Acad. Sci. Paris, 243:123-125, 1956.
  • [24] M. P. Drazin. Corrections to “Engel rings and a result of Herstein and Kaplansky”. Amer. J. Math., 78:899, 1956.
  • [25] M. P. Drazin. Corrections to the paper “Engel rings and a result of Herstein and Kaplansky”. Amer. J. Math., 78:224, 1956.
  • [26] M. P. Drazin. Algebraic and diagonable rings. Canad. J. Math., 8:341-354, 1956.
  • [27] M. P. Drazin. Engel rings and a result of Herstein and Kaplansky. Amer. J. Math., 77:895-913, 1955.
  • [28] M. P. Drazin. Some inequalities arising from a generalized mean value theorem. Amer. Math. Monthly, 62:226-232, 1955.
  • [29] M. P. Drazin. The invariant circles of a bilinear transformation. Math. Gaz., 38:26-29, 1954.
  • [30] M. P. Drazin. Triangular representations of linear algebras. Proc. Cambridge Philos. Soc., 49:595-600, 1953.
  • [31] M. P. Drazin and K. W. Gruenberg. Commutators in associative rings. Proc. Cambridge Philos. Soc., 49:590-594, 1953.
  • [32] M. P. Drazin. A note on skew-symmetric matrices. Math. Gaz., 36:253-255, 1952.
  • [33] M. P. Drazin. A result concerning sequences of integers. Math. Gaz., 36:251-253, 1952.
  • [34] M. P. Drazin and J. Stanley Griffith. On the decimal representation of integers. Proc. Cambridge Philos. Soc., 48:555-565, 1952.
  • [35] M. P. Drazin. A note on permutable bilinear transformations. Math. Gaz., 36:30-32, 1952.
  • [36] M. P. Drazin. Some generalizations of matrix commutativity. Proc. London Math. Soc. (3), 1:222-231, 1951.
  • [37] M. P. Drazin. On diagonable and normal matrices. Quart. J. Math. Oxford Ser. (2), 2:189-198, 1951.
  • [38] M. P. Drazin, J. W. Dungey, and K. W. Gruenberg. Some theorems on commutative matrices. J. London Math. Soc., 26:221-228, 1951.
  • [39] M. P. Drazin. A reduction for the matrix equation AB=εBA. Proc. Cambridge Philos. Soc., 47:7-10, 1951.
  • [40] M. P. Drazin. The general motion of a sphere in a viscous liquid. Proc. Cambridge Philos. Soc., 47:142-145, 1951.

Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, IN 47907-2067

Phone: (765) 494-1901 - FAX: (765) 494-0548  Contact Us

© 2021 Purdue University | An equal access/equal opportunity university | Copyright Complaints

Trouble with this page? Disability-related accessibility issue? Please contact the College of Science.

Maintained by Science IT